RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 311–317 (Mi mz9511)  

Method of the moving coordinate frame in the problem of classifying manifolds in algebraic Klein space

Yu. E. Borovskii

Institute of Mathematics, Siberian Branch, Academy of Sciences of the USSR

Abstract: It is proven that the (multiplicative) order of the Cartan image and the coordinate ratios of its Chow point provide a complete system of invariants (arithmetic and rational) of algebraic manifold $V$ with respect to algebraic group $G$ of the birational transformations of the space. These invariants define $V$ uniquely to within transformations of $G$.

Full text: PDF file (1075 kB)

English version:
Mathematical Notes, 1970, 7:3, 190–193

Bibliographic databases:

UDC: 513.6
Received: 03.07.1968

Citation: Yu. E. Borovskii, “Method of the moving coordinate frame in the problem of classifying manifolds in algebraic Klein space”, Mat. Zametki, 7:3 (1970), 311–317; Math. Notes, 7:3 (1970), 190–193

Citation in format AMSBIB
\Bibitem{Bor70}
\by Yu.~E.~Borovskii
\paper Method of the moving coordinate frame in the problem of classifying manifolds in algebraic Klein space
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 311--317
\mathnet{http://mi.mathnet.ru/mz9511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=267048}
\zmath{https://zbmath.org/?q=an:0208.24001}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 190--193
\crossref{https://doi.org/10.1007/BF01093112}


Linking options:
  • http://mi.mathnet.ru/eng/mz9511
  • http://mi.mathnet.ru/eng/mz/v7/i3/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:87
    Full text:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020